MathSciNet Relay Station
MathSciNet bibliographic data
MR466470 (57 #6349) 28A15
Nagel, A.; Stein, E. M.; Wainger, S. Differentiation in lacunary directions. Proc. Nat. Acad. Sci. U.S.A. 75 (1978), no. 3, 1060–1062.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement